# SDR YENA20161004898

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 50,541 hours, 17,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 759429
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,702 hours, 5,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTING FAULTED DURING CIDS EMERGENCY TEST.  R & R THE BATTERY PACK 13WL IAW AMM 33-51-38, TEST PASS, OPS CHECKED GOOD.
